# SDR DLM90080357

- Difficulty date: February 19, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 33,888 hours, 18,071 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9957739
- Part serial: 88734
- Condition: Corroded
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHEAR TIE AFT SIDE OF STA 1344 BETWEEN LONGERON 27L AND 26R CORRODED.  REMOVED AND REPLACED DAMAGED SHEAR TIE WITH FABRICATED PARTS IAW DAC DWG 9957739 AND MD90 SRM 51-30-02.
